A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$
Matematičeskie zametki, Tome 12 (1972) no. 1, pp. 37-42
Cet article a éte moissonné depuis la source Math-Net.Ru
We develop sufficiency conditions for: 1) periodic-in-the-mean extendability of functions from $L^p$; 2) a system of exponential functions to be a basis in $L^p(-\pi,\pi)$.
@article{MZM_1972_12_1_a4,
author = {A. M. Sedletskii},
title = {A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$},
journal = {Matemati\v{c}eskie zametki},
pages = {37--42},
year = {1972},
volume = {12},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_1_a4/}
}
A. M. Sedletskii. A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$. Matematičeskie zametki, Tome 12 (1972) no. 1, pp. 37-42. http://geodesic.mathdoc.fr/item/MZM_1972_12_1_a4/